# SDR DHL9872068D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT SIDE STA 1392 STR 10R, SKIN BULGED BETWEEN RIVETS.  CUT OUT DAMAGED SECTION, INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 12 BY 10, N/R 6728.
